The natural operators lifting connections to higher order cotangent bundles

2014
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorMikulski, Włodzimierz - 130617 pl
dc.date.accessioned2015-05-22T08:19:52Z
dc.date.available2015-05-22T08:19:52Z
dc.date.issued2014pl
dc.description.number2pl
dc.description.physical509-518pl
dc.description.volume64pl
dc.identifier.doi10.1007/s10587-014-0116-7pl
dc.identifier.eissn1572-9141pl
dc.identifier.issn0011-4642pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/7755
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleThe natural operators lifting connections to higher order cotangent bundlespl
dc.title.journalCzechoslovak Mathematical Journalpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Mikulski, Włodzimierz - 130617
dc.date.accessioned
2015-05-22T08:19:52Z
dc.date.available
2015-05-22T08:19:52Z
dc.date.issuedpl
2014
dc.description.numberpl
2
dc.description.physicalpl
509-518
dc.description.volumepl
64
dc.identifier.doipl
10.1007/s10587-014-0116-7
dc.identifier.eissnpl
1572-9141
dc.identifier.issnpl
0011-4642
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/7755
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
The natural operators lifting connections to higher order cotangent bundles
dc.title.journalpl
Czechoslovak Mathematical Journal
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
4
Views per month
Views per city
Ashburn
1

No access

No Thumbnail Available